MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Catalog Number PXB35-08-17-080
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician used a visi pro balloon expandable stent during treatment of a 20mm plaque lesion in the patient¿s proximal common iliac artery of diameter 8mm.Moderate tortuosity and calcification were reported.The ifu was followed and the device was prepped without issue.Pre-dilation was carried out using a size 5 pre-dilation device.No embolic protection was used.The device did not pass through a previously deployed stent, no excessive force was used but resistance was experienced.It was reported that stent dislodgement occurred in vivo during positioning as the stent came off the balloon.The stent was deployed in the intended lesion in the patients iliac using another pta.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8132386
Report Number2183870-2018-00562
Device Sequence Number1448383
Product Code NIO
UDI-Device Identifier00821684036464
UDI-Public00821684036464
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Catalogue NumberPXB35-08-17-080
Device Lot NumberA611833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR